# SDR HALA0700037

- Difficulty date: January 27, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 7,567 hours, 18,807 cycles
- Engine: Pwa PW4060
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - NR 1 ENG WILL NOT START.  REMOVED AND REPLACED IGNITER PLUG A NR 1 ENG, OPS AND LK CK OKAY PER AMM 74-20-04.
